Mesoscopic eigenvalue statistics of Wigner matrices

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

31 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1510-1550
Journal / PublicationAnnals of Applied Probability
Volume27
Issue number3
Publication statusPublished - Jun 2017
Externally publishedYes

Abstract

We prove that the linear statistics of the eigenvalues of a Wigner matrix converge to a universal Gaussian process on all mesoscopic spectral scales, that is, scales larger than the typical eigenvalue spacing and smaller than the global extent of the spectrum.

Research Area(s)

  • linear statistics, mesoscopic eigenvalue distribution, Universality, Wigner matrices

Citation Format(s)

Mesoscopic eigenvalue statistics of Wigner matrices. / HE, Yukun; KNOWLES, Antti.

In: Annals of Applied Probability, Vol. 27, No. 3, 06.2017, p. 1510-1550.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review